# SDR SWAA2021051170707

- Difficulty date: May 7, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 28,609 hours, 12,665 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB FWD UPPER SLIDING SEAL CRACKED. REMOVED AND REPLACED RH HORIZONTAL STAB FWD. UPPER SLIDING SEAL. I A W M.M. 533131AMT# 57592INSP# 42945
